# SDR 07FDEA04046

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 44,246 hours, 19,687 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57350101202
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING DAMAGE ON LT BOTTOM SKIN PANEL NR 2, RIB 8-9 REPAIR PERFORMED BY BLEND OUT TO SMOOTH CONTOUR IAW EA 6-5720-81068 AND RAS/BAE/1126/2004 ISS A.
